# SDR COMA2010012650024

- Difficulty date: January 26, 2010
- Submitted: January 26, 2010
- Operation: Air carrier
- Aircraft: N812CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7381
- Aircraft time: 23,646 hours, 20,021 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 601R5341560
- Condition: Cracked
- Location: Fuselage
- Part time: 23,646 hours, 20,021 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 559 LEFT CAP ANGLE CRACKED AT LBL 18.00.  REPAIRED CRACK AT LEFT FS 559 IN ACCORDANCE WITH REO 601-53-41-260 REV D DATED 17-SEP-2009.
